# SDR 96FDEA00438

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Bs 601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD HAS A ON O/B EDGE AT STA 601.  CRACK ON FWD CARGO THRESHOLD AT STA 601 WAS TIG WELDED IAW BOEING DRW NR 65-56169SDR.
